# SDR DALA2016071505330

- Difficulty date: July 11, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 69,656 hours, 19,582 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AIR TURNBACK DUE TO RIGHT ENGINE FAILURE.  METAL FOUND IN TAILPIPE. REMOVED AND REPLACED ENGINE ASSY IAW WORK CARD.
